# SDR USAA970275

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N776AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65841761
- Condition: Cracked
- Location: Bs 706
- Part time: 19,352 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND .625 INCH LONG CRACK BS 706 AT LBL 45.5 FRAME WEB.  TRIM OUT DAMAGE, FABRICATED AND INSTALLED REPAIR PER EA 42990.  (M)
